MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 127" (323 CM) APPX 9.7 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 127" (323 CM) APPX 9.7 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET
Catalog Number MC330523
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One (1) used.List #mc330523 was received for evaluation.As received an internal dry amino acids/dextrose residual was observed on the 0.2-micron filter, no additional damage or anomalies were observed.The set was primed through the 0.2-micron filter, and the internal dry residual was cleaned after the test, a leak from one of the filter vents was observed.A device history review (dhr) review could not be conducted because no lot number(s) was/were identified.
 
Event or Problem Description
It was reported that a 127" (323 cm) appx 9.7 ml, transfer set w/microclave® clear, dual check valve, smallbore clear/pur yellow trifuse ext set w/2 microclave® clear (yellow, green rings), 2-0.2 micron filters, rotating luer generated a leak during testing to the returned device.As per the initial report the trifuse extension set was noted to have moisture/sticky fluids on the green ring lumen 0.2 micron filter.Lumen was infusing amino acids/dextrose solution.There was no patient harm.

Brand Name
127" (323 CM) APPX 9.7 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19613625
Report Number9617594-2024-00821
Device Sequence Number6140910
Product Code FMG
UDI-Device Identifier00887709092020
UDI-Public(01)00887709092020
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330523
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMINO ACIDS/DEXTROSE SOLUTION, UNK MFR
Patient SexUnknown